# SDR AALA20160414003

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 19,154 hours, 7,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL FLOORBOARD FASTENER ATTACH HOLE CRACKED.  REPLACED INTERCOSTAL WITH NEW REPLACEMENT PART IAW DWG 141A5410 SHEET 130 & SRM 51-40-04.  ACFT IN BASE MX.
